PL EN


Preferences help
enabled [disable] Abstract
Number of results
2008 | 113 | 1 | 541-544
Article title

Fracton Excitations in the Magnetic "Net Fractal" Systems

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
A localized spin system of fractal symmetry and Heisenberg exchange between nearest neighbors is considered. We define a specific class of fractals: "net fractals" and prove that in the logarithmic scale they are isomorphic with some bulk crystals. Further, with the use of logarithmic coordinates we show that the "net fractal" magnetic fractons can be presented as the conventional magnons.
Keywords
EN
Publisher

Year
Volume
113
Issue
1
Pages
541-544
Physical description
Dates
published
2008-01
received
2007-07-09
Contributors
author
  • Institute of Physics, Jan Dlugosz University, al. Armii Krajowej 13/15, 42-200 Częstochowa, Poland
References
  • 1. Z. Bak, Phase Transit. 80, 79 (2007)
  • 2. S. Alexander, Phys. Rev. B 40, 7953 (1989)
  • 3. Z. Bak, R. Jaroszewicz, W. Gruhn, J. Magn. Magn. Mater. 213, 340 (2000)
  • 4. Z. Bak, Phys. Rev. B 68, 064511 (2003)
  • 5. T. Nakayama, K. Yakubo, R.L. Orbach, Rev. Mod. Phys. 66, 381 (1994)
  • 6. Y.Z. Povstenko, Int. J. Eng. Sci. 43, 977 (2005)
  • 7. A.A. Kilbas, H.M. Srivastava, J.J. Trujillo, in: Theory and Applications of Fractional Differential Equations, Ed. J. van Mill, North-Holland, Amsterdam 2006, Ch. 4
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.bwnjournal-article-appv113n1132kz
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.